RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 17, Issue 1, Pages 129–132 (Mi mz7232)  

Estimate of the rate of convergence in the central limit theorem for $m$-dependent random fields

N. N. Leonenko

Kiev State University, USSR

Abstract: For random fields with a discrete parameter we obtain an estimate of the rate of convergence in the central limit theorem. Relative to the random fields we assume a certain condition of $m$-dependence to be satisfied.

Full text: PDF file (267 kB)

English version:
Mathematical Notes, 1975, 17:1, 76–78

Bibliographic databases:

UDC: 519.21
Received: 02.04.1974

Citation: N. N. Leonenko, “Estimate of the rate of convergence in the central limit theorem for $m$-dependent random fields”, Mat. Zametki, 17:1 (1975), 129–132; Math. Notes, 17:1 (1975), 76–78

Citation in format AMSBIB
\Bibitem{Leo75}
\by N.~N.~Leonenko
\paper Estimate of the rate of convergence in the central limit theorem for $m$-dependent random fields
\jour Mat. Zametki
\yr 1975
\vol 17
\issue 1
\pages 129--132
\mathnet{http://mi.mathnet.ru/mz7232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=372958}
\zmath{https://zbmath.org/?q=an:0347.60021}
\transl
\jour Math. Notes
\yr 1975
\vol 17
\issue 1
\pages 76--78
\crossref{https://doi.org/10.1007/BF01093848}


Linking options:
  • http://mi.mathnet.ru/eng/mz7232
  • http://mi.mathnet.ru/eng/mz/v17/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:98
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020